I have double vision

 

 

Submitted by Anonymous (not verified) on Thu, 06/22/2017 - 12:27
Country
India
Age
22
Gender
Female
Did you perform any surgery for the eyes?
No
Do you suffer from pre-existing illnesses in the eye?
No
Do you suffer from any diseases in the body?

Allergic problems like running nose and bronchitic respiratory problems

Do you use any eye drops?

Gatifloxacin dexamethasone eye drops . just started taking it on doctor's prescription

Do you use any eye drops?
Yes

Question

 

 

Hi,

I see two images of the same object , an extra image in upward direction and not sideways . i can see these two images with any one of my eyes closed . mostly light reflecting surfaces or bulbs or LEDs cause this double image to form and not all objects .

9- Duration - i had this problem first time six months ago when my exams were going on . vitamins tablets were given to me and problem came down within a day but not totally cured.

I kept seeing double images since then . after six months when next exams came , the problems increased .
so total duration is SIX MONTHS.

Thanks

 

Answer

Thanks for your Question

 

 

You mentioned that you don't have ocular diseases so why you are taking gatifloxacin dexamethasone eye drops ?

Double vision even when one eye is closed is called monocular diplopia. Mainly it is caused by problems in the cornea and/or natural lens.

Binocular diplopia occurs when both eyes are open and disappears when one eye is closed.This type of diplopia is caused by defects in extraocular muscles movements.

Problems in the cornea such as astigmatism,dry eyes, corneal scar from corneal infection and keratoconus. Patients with mild keratoconus can have 6/6 visual acuity but the quality of vision is not that good especially at night with street lights.Mild keratoconus can be diagnosed by refraction and corneal topography.

Problems in the lenses such as cataract, wrinkles in the posterior capsule of the lens and subluxated or dislocated lens. Corticosteroid eye drops such as dexamethasone and prednisolone can increase the risk of cataract and formation of wrinkles in the posterior capsule.

 

 

More Questions